RECHLO- P SUS

38.00

Aceclofenac 50 mg.+Paracetamol 125 mg.

Category:

Product Description

The syrup contains active ingredients Aceclofenac and Paracetamol which is advised for children above the age of 12. It has analgesic and anti-inflammatory properties that help cure pain due to inflammation in the body. This could be due to fever, hay fever, common cold, nasal congestion etc. keep in mind the correct dosage which should be taken under the guidance of physician or pediatrician. The medicine is good for treating low back pain, headache, muscle pain, premenstrual cramps, toothache, etc. Shake well before use. Keep it in a dry and cool place under room temperature.

Additional information

Pack Size

60ML